3 doctors weighed in:

Can excess T3 (liothyronine) cause ones heart rate to increase and stay increased?

3 doctors weighed in
Dr. Michael Gabor
Diagnostic Radiology
1 doctor agrees

In brief: Yes

Excess T3 (liothyronine) can cause tachycardia, a classic symptom of hyperthyroidism/thyrotoxicosis.

In brief: Yes

Excess T3 (liothyronine) can cause tachycardia, a classic symptom of hyperthyroidism/thyrotoxicosis.
Dr. Michael Gabor
Dr. Michael Gabor
Thank
Dr. Tamer Hassan
Internal Medicine

In brief: Yes

excess t3 (liothyronine) can cause what is called iatrogenic hyperthyroidism, and extra thyroid medicine can cause arrythmia called atrial fibrillation where the heart rate continue to be elevated

In brief: Yes

excess t3 (liothyronine) can cause what is called iatrogenic hyperthyroidism, and extra thyroid medicine can cause arrythmia called atrial fibrillation where the heart rate continue to be elevated
Dr. Tamer Hassan
Dr. Tamer Hassan
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
14 years in practice
508K people helped
Continue
111,000 doctors available